Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Mapping onto 2-dimensional spaces


Author: Dix H. Pettey
Journal: Bull. Amer. Math. Soc. 78 (1972), 53-54
MSC (1970): Primary 54C10; Secondary 54F60, 57A05
MathSciNet review: 0286083
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 54C10, 54F60, 57A05

Retrieve articles in all journals with MSC (1970): 54C10, 54F60, 57A05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1972-12846-5
PII: S 0002-9904(1972)12846-5